I will stay home, other things arose. I got some ick, fungus and salt meds. Thank you for the advice. The Oscar has been picking on them, but not seriously. I have put some ick meds in the tank.For ich, at least, treatment is over 10 days so technically in the time it takes to go away and back they’d be safe (though I wouldn’t generally advise treatment while you’re not there to monitor).
Part of that looks like injury - is it possible something is attacking them? The Oscar maybe?
As for the coloration that I’ve seen you’re worried about, that just looks like adult coloration to me imo, but I don’t know this species too well.
There’s no need to take a break; checking in with a forum a few minutes a day wouldn’t change anythingI know I'm a hypocrite right now, but I'm cutting the break short. I have too many things related to the tank that I'm unsure about and need help with.
I've been medicating my tank with Ick meds and Fungicide (or whatever you call it, lol). I have seen some improvement, especially with the Oscar. Unfortunately, though, my Raph also has it. So right now, I have 4 out of 7 fish infected.
Here is my main question: What should I do if the worst happens (all my fish die due to this mini pandemic)? I want to continue if the worst happens, that's for sure. So, the other question I have is what stock I should go with if I start from scratch. I'm hoping this won't happen, but I want to be prepared if it does.
Its not something simple as scales falling off as it has now spread to two other fish from the bushfish. It is either ick or a fungus. I will post some updated pics in a minute.There’s no need to take a break; checking in with a forum a few minutes a day wouldn’t change anything
I’m still quite unsure of what your fish have, more pictures would be great. The picture of your leaf fish look like a few scales dropping, that’s all. Could you send more pics of your diseased fish? You might be treating your tank wrongly if the wrong medications if you do not know what the sickness is, and instead may be making the situation worse with the wrong meds